# SDR SWAA2020102820336

- Difficulty date: January 31, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB CARGO FLOOR TRACK IS CRACKED BS 747, RBL 13, WL 156.  REMOVED AND REPLACED ACB CARGO FLOOR TRACK BS 727- BS 887 SPLICE LOCATED AT BS 755 RBL 13 WL 156, IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-3 AND BOEING DWG 146A7500.
